Alert archive / Oklahoma / Red Flag Warnings in 2015
Red Flag Warning 10, NWS Norman, OK
NWS Norman, OK issued this red flag warning at Nov 11, 2015, 4:06 AM CST for 38 counties in Oklahoma; 8 counties in Texas. It took effect at Nov 11, 2015, 12:00 PM CST. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 11, 2015, 4:06 AM CST (10:06 UTC)
- In effect from
- Nov 11, 2015, 12:00 PM CST
- Expired
- Nov 11, 2015, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Norman, OK
All 46 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 11, 12:20 PM CST | NON-TSTM WND DMG | 4 E Lawton, OK | POWER LINES DOWNED |
| Nov 11, 12:27 PM CST | NON-TSTM WND DMG | Shawnee, OK | FENCES BLOWN OVER. |
| Nov 11, 1:30 PM CST | NON-TSTM WND GST 55 | 1 Sw Medford, OK | |
| Nov 11, 1:55 PM CST | NON-TSTM WND GST 53 | 4 Sse Blackwell, OK | |
| Nov 11, 1:55 PM CST | NON-TSTM WND GST 56 | 5 Nnw Tonkawa, OK | |
| Nov 11, 2:10 PM CST | NON-TSTM WND GST 54 | 2 Nnw Ponca City, OK | |
| Nov 11, 2:15 PM CST | NON-TSTM WND GST 59 | 8 E Newkirk, OK | MESONET REPORT |
| Nov 11, 2:50 PM CST | NON-TSTM WND GST 53 | 8 E Newkirk, OK | |
| Nov 11, 4:00 PM CST | NON-TSTM WND GST 60 | Braman, OK | SOME TREE DAMAGE AS WELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
425 WWUS84 KOUN 111006 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 406 AM CST WED NOV 11 2015 ...VERY HIGH TO EXTREME WILDFIRE CONDITIONS THIS AFTERNOON... .VERY DRY AIR WILL SPREAD OVER THE REGION THIS MORNING AND AFTERNOON ON THE HEELS OF STRONG WESTERLY WINDS. A COLD FRONT WILL MOVE OVER THE WARNING AREA THIS AFTERNOON WHICH WILL SWITCH WINDS TO THE NORTHWEST. OKZ006>008-011>013-015>031-033>040-044-045-TXZ083>090-111900- /O.NEW.KOUN.FW.W.0010.151111T1800Z-151112T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON- GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON- JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- 406 AM CST WED NOV 11 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING FOR WINDY CONDITIONS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * TIMING...FROM NOON THROUGH SUNSET. * WIND...INITIALLY WEST-SOUTHWEST EARLY THIS AFTERNOON SHIFTING TO THE NORTHWEST BY LATE AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS WELL OVER 40 MPH MOST LOCATIONS. * HUMIDITY...15 TO 25 PERCENT. * TEMPERATURE...MID 60S TO MID 70S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY RAPIDLY DUE TO FORECAST OF EXCEPTIONALLY STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITY THAT COULD LEAD TO FIRE STARTS IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
2 follow-up statements
175 WWUS84 KOUN 111615 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 1015 AM CST WED NOV 11 2015 ...VERY HIGH TO EXTREME WILDFIRE CONDITIONS THIS AFTERNOON... .VERY DRY AIR WILL SPREAD OVER THE REGION THIS MORNING AND AFTERNOON ON THE HEELS OF STRONG WESTERLY WINDS. A COLD FRONT WILL MOVE OVER THE WARNING AREA THIS AFTERNOON WHICH WILL SWITCH WINDS TO THE NORTHWEST. OKZ032-041-042-046-050-120000- /O.EXA.KOUN.FW.W.0010.151111T1800Z-151112T0000Z/ HUGHES-MURRAY-PONTOTOC-CARTER-LOVE- 1015 AM CST WED NOV 11 2015 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PORTIONS OF OKLAHOMA AND NORTH TEXAS... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...FROM NOON THROUGH SUNSET. * WIND...INITIALLY WEST-SOUTHWEST EARLY THIS AFTERNOON SHIFTING TO THE NORTHWEST BY LATE AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS WELL OVER 40 MPH MOST LOCATIONS. * HUMIDITY...AFTERNOON MINIMUM 15 TO 25 PERCENT. * TEMPERATURE...HIGHS MID 60S TO MID 70S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY RAPIDLY DUE TO FORECAST OF EXCEPTIONALLY STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITY THAT COULD LEAD TO FIRE STARTS IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ OKZ006>008-011>013-015>031-033>040-044-045-TXZ083>090-120000- /O.CON.KOUN.FW.W.0010.151111T1800Z-151112T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON- GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON- JEFFERSON-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER- CLAY- 1015 AM CST WED NOV 11 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR PORTIONS OF OKLAHOMA AND NORTH TEXAS... * TIMING...FROM NOON THROUGH SUNSET. * WIND...INITIALLY WEST-SOUTHWEST EARLY THIS AFTERNOON SHIFTING TO THE NORTHWEST BY LATE AFTERNOON. WIND SPEEDS WILL AVERAGE 25 TO 35 MPH WITH FREQUENT GUSTS WELL OVER 40 MPH MOST LOCATIONS. * HUMIDITY...AFTERNOON MINIMUM 12 TO 25 PERCENT. * TEMPERATURE...HIGHS MID 60S TO MID 70S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD VERY RAPIDLY DUE TO FORECAST OF EXCEPTIONALLY STRONG WINDS. ALL OUTDOOR BURNING AND OTHER ACTIVITY THAT COULD LEAD TO FIRE STARTS IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ..SPEG.
343 WWUS84 KOUN 120006 RFWOUN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 606 PM CST WED NOV 11 2015 OKZ006>008-011>013-015>042-044>046-050-TXZ083>090-120115- /O.EXP.KOUN.FW.W.0010.000000T0000Z-151112T0000Z/ ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE- KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA- LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES- HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN- MURRAY-PONTOTOC-COTTON-JEFFERSON-CARTER-LOVE-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 606 PM CST WED NOV 11 2015 ...RED FLAG WARNING HAS EXPIRED FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY FOR OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS... WIND SPEEDS HAVE GENERALLY DECREASED BELOW 20 MPH EARLY THIS EVENING. RELATIVE HUMIDITY HAS ALSO INCREASED ABOVE 20 PERCENT. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Nov 10, 11:40 PM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Nov 10, 11:40 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1140 PM CST TUE NOV 10 2015
.DISCUSSION...
THE 06Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
STRATUS IS SLOW TO ARRIVE IN THE W...BUT HAS SPREAD INTO KOKC AND
VICINITY. EXPECT INTERMITTENT LOW CEILINGS FROM 06Z TO ABOUT
10Z...BEFORE A MORE SOLID DECK FILLS IN OVER ALL BUT FAR W OK.
SOME BR IS POSSIBLE AS WELL. ALL THIS WILL BE QUICKLY SWEPT AWAY
BY A STRONG FRONTAL SYSTEM BY 12Z IN THE FAR W...AND 15Z ALONG
I-35. HOWEVER...AS THE CLOUDS DEPART...WINDS WILL INCREASE
SUBSTANTIALLY FROM THE SW...THEN W...THEN NW. GUSTS OF 30-40KT
WILL BE COMMON ALONG THE KS BORDER...AND 20-30 KT WILL BE THE RULE
IN THE S. WINDS WILL DECREASE LATE IN THE AFTERNOON AND INTO THE
EVENING. SOME BLDU IS POSSIBLE OVER W OK DURING THE DAY TOMORROW.
CMS
&&
.PREV DISCUSSION... /ISSUED 853 PM CST TUE NOV 10 2015/
UPDATE...
ADJUSTED TEMPS DOWN A FEW PLACES, INCREASED SKY GRIDS SE, AND
REMOVED THUNDER BEFORE 12Z.
DISCUSSION...
STRATUS CONTINUES TO EXPAND NORTHWARD THIS EVENING OVER
SOUTHERN/SE OK. MOST TEMPS WILL ONLY DROP A FEW MORE DEGREES FROM
WHERE THEY ARE RIGHT NOW BASED ON LATEST DEWPOINTS, WINDS, AND
CLOUD COVER. THE EXCEPTION WILL BE ACROSS THE WESTERN ZONES WHERE
SKIES WILL EVENTUALLY CLEAR AND DRIER BL CONDITIONS WILL REMAIN.
SOME LIGHT RAIN/DRIZZLE MAY DEVELOP LATE TONIGHT-EARLY TOMORROW
SOUTH OF I40 AND ALONG/EAST OF I35 WITHIN ISENTROPIC ASCENT.
REMOVED THUNDER BEFORE 12Z WITH CIN IN PLACE. ALL UPDATED PRODUCTS
HAVE BEEN SENT.
PREV DISCUSSION... /ISSUED 559 PM CST TUE NOV 10 2015/
DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
AVIATION...
A POWERFUL SURFACE LOW WILL INTENSIFY OVER KS BY WEDNESDAY
MORNING...CREATING STRONG WIND FIELDS ACROSS THE
REGION...ESPECIALLY N OK WITHIN OUR FORECAST AREA. THE CIRCULATION
WILL PULL LOW-LEVEL MOISTURE N OVERNIGHT...BRINGING IN WIDESPREAD
STRATUS AND POSSIBLY SOME ADVECTION FOG TO ABOUT THE E 1/2 OF OK.
THE CLOUDS AND FOG WILL BE DRIVEN E QUICKLY TOMORROW AS A COLD
FRONT ADVANCES ACROSS OK/N TX. BEHIND THE FRONT...STRONG SW-W-NW
WINDS WILL BE THE RULE...ESPECIALLY IN THE N...AND SOME BLDU IS
POSSIBLE ACROSS W OK.
CMS
PREV DISCUSSION... /ISSUED 341 PM CST TUE NOV 10 2015/
DISCUSSION...
PRIMARY FORECAST CONCERN WILL BE STRONG AND POTENTIALLY HAZARDOUS
WINDS TOMORROW ACROSS PORTIONS OF WESTERN AND NORTHERN OKLAHOMA.
CURRENTLY... SCATTERED/BROKEN LOW TO MID LEVEL STRATUS CONTINUES TO
LINGER ACROSS SRN OK/TEXOMA THIS AFTN. A COMBINATION OF MODEST
ISENTROPIC ASCENT AND CONTINUAL WAA WILL ALLOW THE STRATUS DECK TO
PERSIST INTO THE EVENING. OVERNIGHT... BUFR SOUNDINGS SUGGEST THE
CONTINUAL MOISTENING OF THE BL/LL... AS THE H500 TROUGH WRAPS UP AND
LIFTS EASTWARD ACROSS THE ROCKIES... RESULTING IN INCREASED STRATUS
DEVELOPMENT FROM WRN N TX INTO CENTRAL/NRN OK.
WEDNESDAY... AS THE H500 TROUGH WRAPS UP AND LIFTS E/NE INTO ERN KS
THROUGH DAYBREAK... THE ASSOCIATED SFC LOW WILL CONTINUE TO
STRENGTHEN... WITH SFC PRESSURE GRADIENT INCREASING THROUGH SUNRISE.
THIS WILL RESULT IN ALREADY BREEZY S/SW FLOW... INCREASING...
ESPECIALLY ACROSS NWRN OK. AFTER SUNRISE... EXPECT SUSTAINED WINDS
OF 20-25 MPH... GUSTING INTO THE 30S. COMPLICATING MATTERS... AS THE
SFC TROUGH STRENGTHENS AND MOVES EAST... WINDS WILL VEER TO THE W/NW
THROUGH MID TO LATE MORNING AND INCREASE. 3HR PRESSURE CHANGES FROM
MID-MORNING THROUGH NOON WILL BE ANYWHERE FROM +4 TO 5MB... WITH
STEEP LL LAPSE RATES SUPPORTING A WELL MIXED BL... WHERE MEAN MIXED
LAYER WINDS OF 30 TO 36KTS COULD MIX DOWN TO SUSTAINED WINDS OF 30
TO 35 MPH... GUSTING OVER 40 MPH CLOSE TO 50 MPH IN SOME LOCATIONS.
THESE STRONG WINDS WILL CONTINUE ACROSS NWRN/NRN OK THROUGH THE
AFTN.
MADE NO CHANGE TO THE HIGH WIND WATCH... IT REMAINS IN EFFECT
WEDNESDAY... 8AM TO 6PM FOR NWRN OK. HELD OFF ON UPGRADING TO A HIGH
WIND WARNING AT THE MOMENT GIVEN CURRENT SCENARIO SUGGESTS THE
STRONGEST WINDS... 50+ MPH GUSTS... MAY STAY OVER THE PANHANDLES
AND SWRN KS. THEREFORE... WILL LET THE NIGHT SHIFT MONITOR THE
TRENDS IF A WARNING NEEDS TO BE ISSUED FOR PARTS OF NWRN OK. DID
ISSUE A WIND ADVISORY SURROUNDING THE WATCH... AS CONFIDENCE HAS
INCREASED IN SUSTAINED 30... GUSTS TO 40 MPH DEVELOPING AS FAR
EAST AS KAY COUNTY AND AS FAR SOUTH AND SOUTHEAST AS HARMON AND
KINGFISHER COUNTIES.
FIRE WEATHER CONCERNS REMAIN HEIGHTENED DUE TO STRONG WINDS. EVEN
THOUGH MIN RH VALUES ARE ONLY EXPECTED TO DIP INTO THE UPPER
20S/LOWER 30S... ANY FIRES THAT DEVELOP WILL HAVE THE CAPABILITY TO
QUICKLY BECOME UNMANAGEABLE. STAY SAFE... REFRAIN FROM BURNING.
THERE WILL BE A SHORT WINDOW FOR SHOWER AND THUNDERSTORMS EARLY
WEDNESDAY MORNING... PRIMARILY ACROSS SOUTH CENTRAL OK... EAST OF A
LINE FROM ADA TO ARDMORE. LACK OF INSTABILITY AND DRIER AIR ALOFT
WILL BE LIMITING FACTORS... BUT A FEW STORMS MAY DEVELOP. SEVERE
STORM CHANCES ARE VERY LOW.
FOR THE REST OF THE WEEK... EXPECT COOL... FALL LIKE WEATHER TO
CONTINUE THROUGH THE WEEKEND. OVERNIGHT LOWS IN THE NW/N OK MAY DIP
AT OR JUST BELOW FREEZING FRI MORNING. THERE WILL BE ANOTHER CHANCE
AT PRECIPITATION LATE IN THE WEEKEND INTO EARLY NEXT WEEK ACROSS THE
AREA AS WEAK H500 SHORT WAVE MOVES E/NE ACROSS THE SRN PLAINS.
JTK
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 58 64 40 63 / 10 10 0 0
HOBART OK 54 66 37 63 / 0 0 0 0
WICHITA FALLS TX 61 70 40 66 / 10 10 0 0
GAGE OK 49 58 32 61 / 0 0 0 0
PONCA CITY OK 61 66 38 63 / 10 20 0 0
DURANT OK 64 71 45 65 / 20 50 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 AM TO 6 PM CST WEDNESDAY FOR OKZ007-008-012-
013-016>018-021-022-033-034.
HIGH WIND WATCH FROM 8 AM CST WEDNESDAY THROUGH WEDNESDAY
AFTERNOON FOR OKZ004>006-009>011-014-015.
TX...NONE.
&&
11/23/23Hazardous weather outlook, Nov 11, 2:20 AM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 220 AM CST WED NOV 11 2015 OKZ004>048-050>052-TXZ083>090-121000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 220 AM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .STRONG WIND AND BLOWING DUST... STRONG WEST AND NORTHWEST WINDS ARE EXPECTED ACROSS OKLAHOMA AND WESTERN NORTH TEXAS TODAY. THE WINDS WILL MAKE TRAVEL DIFFICULT AND MAY CREATE AREAS OF BLOWING DUST...ESPECIALLY ACROSS NORTHERN AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE REGION. .FIRE WEATHER... ELEVATED WILDFIRE DANGERS WILL BE SEEN TODAY AS DRY AIR AND STRONG WINDS SPREAD OVER THE REGION. ALL OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD START FIRES ARE DISCOURAGED. .THUNDERSTORMS... ISOLATED THUNDERSTORMS WILL BE POSSIBLE EAST OF INTERSTATE-35 THROUGH LATE THIS MORNING. A FEW STORMS MAY BRIEFLY PRODUCE 40 TO 50 MPH WIND GUSTS EAST OF ADA AND ARDMORE...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL ENTER THE FORECAST AGAIN SUNDAY THROUGH TUESDAY. ORGANIZED SEVERE WEATHER APPEARS UNLIKELY. .FROST AND FREEZE... FREEZING TEMPERATURES ALONG WITH WIDESPREAD FROST APPEARS POSSIBLE FOR MUCH OF THE REGION THURSDAY NIGHT AND FRIDAY NIGHT. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
Nearby
Red Flag Warnings in Oklahoma, 2015Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.